Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic with pacemaker,remedy for frequent hiccups - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2309 Questions
Doctor :   hi
User :   hello doctor
Doctor :   how can i help you
User :   ur name sir
Doctor :   Dr.xxxx
User :   my father gets hicuups often even after giving sugar to eat it'll never help
Doctor :For Health purposes please provide your father's Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   he is a diabetic and has a pacemaker in his body
User :   65yrs,M,India,xxxxxxxx,xxxx,160cms,55kgs
Doctor :   ok
Doctor :   drink plenty of water
User :   how can i contact u over phone?
Doctor :   phone chat is from 12 to 6
User :   we tried a lot.. but still we could not.. it starts all of a sudden in the night
Doctor :   if the hiccups are not controlled within 2 hours
Doctor :   then u need to see a physician
User :   ok can i have ur mobile no.
Doctor :   any time kidney functions was done
Doctor :   does he have any breathing difficulty
User :   ok..still for my father he gets leg ache and back pain..
Doctor :   please do take him to nearest physician or hospital
User :   we fear to give him any tablets also
Doctor :   if the hiccups are persisting
User :   he also has eye problem..

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor